Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Losing lot of hair. Scalp burns and feels itchy. On celebrax and Tenormin. Help?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
Over the last two years I have been losing a lot of hair but has been more prolific in the last six months. I have always had very thick long hair and never had problems with hair loss prior to two years or so ago. My scalp sometimes burns and on other occasions it feels itchy. While it appears it is thinning from all over my head, it is more pronounced in the front where it is becoming extremely noticeable. It is getting to the point of putting me into a depression as a result. I am currently on celebrax and I have been for about 10 years. I am also on Livial (about 10 years as well) and I am also on Tenormin (over the last seven years). My sleeping pattern while it has always been a problem, it is even worse over the last three years or so and I generally sleep only about four to five hours every night, and most of the time it is always interrupted sleep. Help!
Posted Wed, 7 Aug 2013 in Medicines and Side Effects
Answered by Dr. R.A. Singh 2 hours later
Thanks for writing your query.

After reading your post, I would like to inform you that the medicines you are taking for such long durations can cause dermatitis and itching as a side effect.

You should consult a Dermatologist for clinical examination.

I would also like to suggest that you should get your blood tested for Thyroid profile, in addition to other routine blood tests.

Following investigations can be helpful :-
1. Thyroid profile.
2. Complete Blood Count (CBC).
3. Kidney Function Test.
4. Liver Function Test (LFT).

Yoga and meditation in addition to daily morning walk in fresh air will help you in curing depression and sleep disturbances.

I hope this is helpful to you.
If you have any further query, I will be happy to help.

Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor